# SDR DALA2021040702037

- Difficulty date: April 4, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 77,714 hours, 15,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 1804 OVERHEAD EMERGENCY LIGHTS AT SEAT 46 LEFT AISLE INOPERATIVE. REPLACED LIGHT ASSEMBLY, MCO/PLAC REMOVED. SYSTEM OPERATION IS NORMAL. (LP 7289114)
